Boolean networks with memory

Alonso-Sanz, R. and Bull, L. (2008) Boolean networks with memory. International Journal of Bifurcation and Chaos, 18 (12). pp. 3799-3814. ISSN 0218-1274 Available from: http://eprints.uwe.ac.uk/19005

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1142/S0218127408022755


Item Type:Article
Uncontrolled Keywords:boolean networks, memory
Faculty/Department:Faculty of Environment and Technology > Department of Computer Science and Creative Technologies
ID Code:19005
Deposited By: D. Johnson
Deposited On:12 Mar 2013 15:39
Last Modified:22 Apr 2016 11:41

Request a change to this item